# SDR CALA0500023

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 38,702 hours, 11,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 1640, RBL 3.  THE CORROSION WAS REMOVED AND THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 203.
